On one property of hypercyclic groups

Authors

  • S. A. Chechin

Abstract

We prove that the condition of periodicity of all normal Abelian subgroups of a group with increasing normal series with cyclic factors such that infinite factors are central is preserved on passing to subgroups of finite index. We present an example which demonstrates that the requirement that all infinite cyclic factors must be central cannot be omitted.

Published

25.03.1995

Issue

Section

Short communications

How to Cite

Chechin, S. A. “On One Property of Hypercyclic Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 436-8, https://umj.imath.kiev.ua/index.php/umj/article/view/5439.